# SDR DHL9980230C

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING LOWER TO FUSELAGE FS 640 & XW 0 CRACKED ANGLE.  DOT 64157.  REMOVED CRACKED ANGLE FROM RT WING LWR TO FUSELAGE STA 640 & XWO PER SRM 51-1-21 PAR 1.  FABRICATED NEW ANGLE SAME MATERIAL & THICKNESS 2024-T3 0.050 (14 X 1.15 X 1) IAW DC-8 SRM 53-8-3 FIG 1.  CLEANED ANGLE AREA PER SRM 51-1-8 PAR 6A.  TREATED & PRIMED AREA, NEW ANGLE IAW DC-8 SRM 51-1-8 PG 13, 16.  INSTALLED NEW ANGLE PER SRM 51-1-21 PAR 1 FIG 32.
